Orthogonal Polynomials for the Oscillatory-gegenbauer Weight

Gradimir V. Milovanović; Aleksandar S. Cvetković; Zvezdan M. Marjanović

Publications de l'Institut Mathématique (2008)

  • Volume: 84(98), Issue: 104, page 49-60
  • ISSN: 0350-1302

How to cite


Gradimir V. Milovanović, Aleksandar S. Cvetković, and Zvezdan M. Marjanović. "Orthogonal Polynomials for the Oscillatory-gegenbauer Weight." Publications de l'Institut Mathématique 84(98).104 (2008): 49-60. <http://eudml.org/doc/256057>.

author = {Gradimir V. Milovanović, Aleksandar S. Cvetković, Zvezdan M. Marjanović},
journal = {Publications de l'Institut Mathématique},
keywords = {complex measure; fast oscillating functions},
language = {eng},
number = {104},
pages = {49-60},
publisher = {Matematički institut SANU},
title = {Orthogonal Polynomials for the Oscillatory-gegenbauer Weight},
url = {http://eudml.org/doc/256057},
volume = {84(98)},
year = {2008},

AU - Gradimir V. Milovanović
AU - Aleksandar S. Cvetković
AU - Zvezdan M. Marjanović
TI - Orthogonal Polynomials for the Oscillatory-gegenbauer Weight
JO - Publications de l'Institut Mathématique
PY - 2008
PB - Matematički institut SANU
VL - 84(98)
IS - 104
SP - 49
EP - 60
LA - eng
KW - complex measure; fast oscillating functions
UR - http://eudml.org/doc/256057
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.